# SDR USAA2012070500027

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 2,181 hours, 729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3124
- Condition: Faulty
- Location: Evac Slide
- Part time: 2,201 hours, 734 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK SLIDE PRESSURE ON L3 CIDS PANEL.  REMOVED AND REPLACED SLIDE RESERVOIR ASSEMBLY.
